# SDR HALA0600473

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,405 hours, 18,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR LATCH AND BOTTOM OF DOOR IS BENT (GROUND DAMAGE).  MAINTENACE FERRIED ACFT BACK TO HNL.  REPAIR IN PROCESS.
